# SDR USAA2010090391906

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - CRACK ON FUSELAGE SKIN AT BS 727+2 INCHES, STR 19R.  REPAIRED FUSELAGE SKIN AT BS 727+2 INCHES, STR 19R IAW B737-300 SRM 53-00-01, REPAIR 31.
